Welcome to the forum, Jade.
Maybe you need to change your PPI. I found that only 2 helped me, and Prevacid was not one of them. If you're using an OTC, it's not prescription strength.
Taking the PPI correctly is also important. You have to take it in the morning half an hour to an hour before eating, and then you have to eat. It takes 45 minutes for most meds to get into your blood stream and then be metabolized into the form that's useful. Then it has to get to the outside of the stomach and turn off the little acid "pumps." The acid pumps need to be turned on by eating food in order for them to get turned off, so you have to eat.
Bland diet may not have anything to do with your problem. It wasn't my problem. Keep a food journal - use the search box to read many posts.
Abdominal pain may be from gas caused by overload of bad bacteria like C. diff. Your good bacteria were wiped out by the antibiotics. They should have had you on probiotics while taking antibiotics. Taking probiotics might help.
I avoid alternative treatments. They aren't standardized or tested like medicines. Even the probiotics aren't standard. I had to try several, not the cheapest, to find one that worked for me.
Not to be insensitive, but please don't make comments like in your title. They're not allowed on this family forum. We do care very much that you're in so much pain. Maybe your doctor could give you something to help with that. I totally can sympathize with you because I've had several bouts of bad gut infections and surgeries, including needing a colostomy. It's not fun! I very sincerely hope you can get a resolution for this.